# SDR 96ZZZM838

- Difficulty date: March 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N921VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47284
- System (JASC): 5220 · Emergency Exits
- Part: Emer Exit Door
- Condition: Not Latched
- Location: Rt Overwing
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 462 - TPA-TPA, AIR RETURN, THE RIGHT AFT OVERWING EXIT DOOR WAS NOT SEATED PROPERLY.  RESEATED THE DOOR AND PRESSURIZED THE A/C.  NO LEAKS NOTED.  A/C OK TO CONTINUE SERVICE.
